# SDR AALA20111210TUL05

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 68,156 hours, 35,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN RIGHT CUSP SHEET AT STATION 1015 INBOARD OF NUMBER 6 TRACK.  INSTALLED DOUBLER PER AARD 53-20-00-16.
